ITEM METADATA RECORD
Title: THREE-DIMENSIONAL CR-SUBMANIFOLDS IN THE NEARLY KAHLER 6-SPHERE WITH ONE-DIMENSIONAL NULLITY
Authors: Djoric, Mirjana ×
Vrancken, Luc #
Issue Date: 2009
Publisher: World Scientific
Series Title: International Journal of Mathematics vol:20 issue:2 pages:189-208
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science